# SDR AALA202503036928

- Difficulty date: February 10, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT TORSION BAR BELLCRANK PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE PERFORMED ADJUSTMENT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) AT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA IAW AMM 52-13-21-400-001-A STEP 4.J(7) THRU (9).
